# SDR AALA20020153

- Difficulty date: February 14, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N285AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49297
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 515 - EN ROUTE DFW-COS, SHORTLY AFTER TAKEOFF, HEAVY SMOKE WAS REPORTED IN CABIN.  EMERGENCY DECLARED, RETURNED DFW AND LANDED WITHOUT INCIDENT.  ACCOMPLISHED PACK BURN OUT.  NO SMOKE OR ODORS NOTED.  PRECAUTIONARY REPLACED COALESCER BAGS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
